I have herpes and I have been taking my tablets


Q: I have herpes and I have been taking my tablets what docter gave me. The rash is going. I suffer from thrash a lot. I'm on my period and when I wear pads it gets worst what can I do? Can I use the cream?


A:   Hello. Welcome to ask the doctor.
I understand your concern.

It seems that you are suffering from viral infection that is herpes along with fungal infection genitalia.
Candidiasis that is fungal infection of the skin is acquired more commonly during menstruation.
In such cases, I advise my patients to get Blood sugar levels done.
Keep the area clean and dry.
I prefer to give oral antifungals like fluconazole and topical clotrimazole cream.
Visit your doctor so that he can examine you and give you a prescription.
You can share my opinion with him.

I hope it helps.
Stay healthy

Related Q&A

Q: I have an issue when I rub and massage my elbow I get a tingling sensation in my pinky and ring finger

Q: Hi i m 25 years old n me n my husband had unprotected sex on the last day of my menstrual cycle ie on 25th Jan n I ha...

Q: Hi i have a slightly low thyroid and iam on medication. i recently wanted to take a amino acid blend, which includes ...

Q: Hi, i live in guyana , about two year ago i found out i have hrdorcephalus and at that time i was 20 years old, howev...

Q: Hi. This is more of a psychologist question that I would like help with. I have this friend that I'm really obsesse...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon